MathSciNet Relay Station
MathSciNet bibliographic data
MR420723 58F99 (58H05 70.58)
Flato, M.; Lichnerowicz, A.; Sternheimer, D. Deformations of Poisson brackets, Dirac brackets and applications. J. Mathematical Phys. 17 (1976), no. 9, 1754–1762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement